# SDR HALA2017110700268

- Difficulty date: November 7, 2017
- Submitted: November 8, 2017
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 56,402 hours, 10,307 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Coupler
- Part number: 256T37491
- Condition: Failed
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON FINAL, TRAILING EDGE ASYMMETRY 5 AND 20. FOUND NR 2 OTBD FLAP ROTARY ACTUATOR OVERLOAD TRIP INDICATOR TRIPPED.
